MathSciNet Relay Station
MathSciNet bibliographic data
MR826872 18G30 (18G55 19D55 55U10 55U35)
Dwyer, W. G.; Kan, D. M. Normalizing the cyclic modules of Connes. Comment. Math. Helv. 60 (1985), no. 4, 582–600.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement